Back issues No.3 - 2003 / Case Report  
 
 

Full Text PDF

 

Radiation Recall Dermatitis Induced By Actinomycin-D—A Case Report
Yu-Ju Shen , Gwo-Shing Chen , Yuan-Yue Hou , Chia-Chi Shih
Dermatol Sinica 21: 259-263, 2003

Abstract
The radiation recall dermatitis is an occasional inflammatory reaction limited to a previously irradiated field when the patient is treated later with certain drugs. We reported a typical case of radiation recall dermatitis induced by actinomycin-D. A 3-year-old boy has Wilms’ tumor with hepatic, pulmonary and lymphatic metastases. He underwent right nephrecotomy and a course of chemotherapy one year ago. He received adjuvant radiotherapy for pulmonary and hepatic metastases in the following months. Six weeks after completion of radiotherapy, he received a second course of chemotherapy containing actinomycin-D. Two days later, a well-demarcated erythematous patch developed right on the previous irradiation site. A skin biopsy revealed interface dermatitis. Other causes were excluded. After treatment with oral and topical steroids, the dermatitis subsided gradually 10 days later.

   
   
 
 
You are visitors    
Copyright © 2008 THE Taiwanese Dermatological Association. All Rights Reserved. Email: dermatol.sinica@gmail.com Tel:886-2-2518-5126~7 Fax:886-2-2518-5128